논문KCI 등재
Norm estimates and univalence criteria for meromorphic functions
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Norm estimates of the pre-Schwarzian derivatives are given for meromorphic functions in the outside of the unit circle. We deduce several univalence criteria for meromorphic functions from those estimates.
Abstract
Norm estimates of the pre-Schwarzian derivatives are given for meromorphic functions in the outside of the unit circle. We deduce several univalence criteria for meromorphic functions from those estimates.
참고문헌 (20)
- L. V. Ahlfors, "A uniqueness theorem for Beltrami equations", Proc. Amer. Math. Soc., 통권 : 13, pp.975~978 (1962)
- L. A. Aksent’ev, "Sufficient conditions for univalence of regular functions (Russian)", Izvestiya Vysshikh Uchebnykh Zavedeniui Matematika, (3), pp.3~7 (1958)
- L. A. Aksent’ev, "A certain class of univalent functions (Russian)", Izvestiya Vysshikh Uchebnykh Zavedeniui Matematika, 1970(10), pp.12~20 (1970)
- F. G. Avhadiev, "Conditions for the univalence of analytic functions (Russian)", Izvestiya Vysshikh Uchebnykh Zavedeniui Matematika, 1970(11), pp.3~13 (1970)
- F. G. Avhadiev, "Sufficient conditions for the univalence of analytic functions (Russian)", Doklady Akademii Nauk SSSR, 198, pp.743~746 (1971)
- F. G. Avhadiev, "Fundamental results on sufficient conditions for the univalence of analytic functions (Russian)", Uspekhi Matematicheskikh Nauk, 30(4), pp.3~60 (1975)
- J. Becker, "Lownersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen", Journal für die reine und angewandte Mathematik, 255, pp.23~43 (1972)
- J. Becker, "Lownersche Differentialgleichung und Schlichtheitskriterien", Mathematische Annalen, 202, pp.321~335 (1973)
- J. Becker, "Schlichtheitskriterien und Jordangebiete", Journal für die reine und angewandte Mathematik, 354, pp.74~94 (1984)
- P. L. Duren, , pp.259~ (1983), Springer-Verlag
- G. M. Goluzin, "Geometric Theory of Functions of a Complex Variable, Translations of Mathematical Monographs, Vol. 26" (1969), American Mathematical Society
- Y. C. Kim, "Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives", Journal of Mathematical Analysis and Applications, 299(2), pp.433~447 (2004)
- Y. C. Kim, "Growth and coefficient estimates for uniformly locally univalent functions on the unit disk", Rocky Mountain Journal of Mathematics, 32(1), pp.179~200 (2002)
- Y. C. Kim, "A conformal invariant for nonvanishing analytic functions and its applications", Michigan Math Journal, 54(2), pp.393~410 (2006)
- Y. C. Kim, "Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions", Proceedings of the Edinburgh Mathematical Society, 49(1), pp.131~143 (2006)
- S. L. Krushkal, "Quasiconformal extensions and reflections, Handbook of Complex Analysis: Geometric Function Theory. Vol. 2", pp.507~553 (2005), Elsevier
- J. G. Krzy˙z, "Convolution and quasiconformal extension", Commentarii Mathematici Helvetici, 51(1), pp.99~104 (1976)
- Z. Nehari, "The Schwarzian derivative and schlicht functions", Bulletin of the American Mathematical Society, 55, pp.545~551 (1949)
- T. Sugawa, "The universal Teichm¨uller space and related topics, Proceedings of the International Workshop on Quasiconformal Mappings and their Applications", pp.261~289 (2007), Narosa Publishing House
- S. Yamashita, "Norm estimates for function starlike or convex of order alpha", Hokkaido Mathematical Journal, 28(1), pp.217~230 (1999)
이 간행물의 다른 논문 (19건)
Structural stability of vector fields with orbital inverse shadowingYong Zhang, 이준희, 이건희pp. 1505-1521ANALYTIC FUNCTIONS SHARING THREE VALUES DM IN ONE ANGULAR DOMAIN이홍천, Ting-Bin Caopp. 1523-1534Multiplier theorems in weighted Smirnov spacesDaniyal M. Israfilov, Ali Guvenpp. 1535-1548MULTIPLE PERIODIC SOLUTIONS OF p-LAPLACIAN EQUATION WITH ONE-SIDE NAGUMO CONDITIONJian Jun Zhang, Tai Yong Chen, Jin Bo Ni, Wen Bin Liupp. 1549-1559Weighted estimates for certain rough singular integralsChunjie Zhangpp. 1561-1576
